9 doctors weighed in:

About to get off Coumadin (warfarin) in 2 weeks but sometimes I feel some funny stuff like muscle spasm in my un DVT leg could it b side effect of Coumadin (warfarin) !?

9 doctors weighed in
Dr. Clarence Wimberly
Family Medicine
4 doctors agree

In brief: Dvt leg

I doubt you are having any problem in the non dvd leg.
You are probably using the non dvd leg more causing more muscle soreness.

In brief: Dvt leg

I doubt you are having any problem in the non dvd leg.
You are probably using the non dvd leg more causing more muscle soreness.
Dr. Clarence Wimberly
Dr. Clarence Wimberly
Thank
Dr. Ted King
Phlebology
4 doctors agree

In brief: Not directly

It would be extremely unusual for Coumadin (warfarin) to cause a side effect like the feeling of a muscle spasm, especially in your non DVT leg.
Small spontaneous muscle bleeds from the Coumadin (warfarin) could be a possibility. It would be very unlikely for a new clot to start forming in the other leg. You may have simply strained a muscle. Regardless you should let your doctor know.

In brief: Not directly

It would be extremely unusual for Coumadin (warfarin) to cause a side effect like the feeling of a muscle spasm, especially in your non DVT leg.
Small spontaneous muscle bleeds from the Coumadin (warfarin) could be a possibility. It would be very unlikely for a new clot to start forming in the other leg. You may have simply strained a muscle. Regardless you should let your doctor know.
Dr. Ted King
Dr. Ted King
Thank
Dr. Norman Chideckel
Surgery - Vascular
2 doctors agree

In brief: Dvt

Could be the result of the deep vein thrombosis resolving.
At the end of your treatment with the Coumadin a venous Doppler sonogram should be done to determine if the clot has resolved or not. Even if it does not there is no indication to increase or continue anticoagulation therapy if an adequate time frame of treatment has been completed

In brief: Dvt

Could be the result of the deep vein thrombosis resolving.
At the end of your treatment with the Coumadin a venous Doppler sonogram should be done to determine if the clot has resolved or not. Even if it does not there is no indication to increase or continue anticoagulation therapy if an adequate time frame of treatment has been completed
Dr. Norman Chideckel
Dr. Norman Chideckel
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors